MAUDE Adverse Event Report: BIOM'UP FRANCE SAS HEMOBLAST BELLOWS; HEMOSTATIC AGENT

BIOM'UP FRANCE SAS HEMOBLAST BELLOWS; HEMOSTATIC AGENT
Model Number BQF02
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Surgeon performed breast reconstruction with expander.Hemoblast was applied after tissue removal and hemostasis was achieved.The surgeon reported that excess hemoblast was not removed.The product ifu instructs that once hemostasis is achieved, excess hemoblast should be removed from the application site by irrigation and aspiration.
 
Event or Problem Description
Two days after breast reconstruction surgery, patient was brought back to or to evacuate a 400cc seroma.Seroma formation was attributed to clogged drain.Surgeon reported the drain was clogged from the hemoblast.

Brand Name
HEMOBLAST BELLOWS
Common Device Name
HEMOSTATIC AGENT
Manufacturer (Section D)
BIOM'UP FRANCE SAS
8 allee irene joliot curie
saint-priest, rhone 69800
FR  69800
MDR Report Key12224555
Report Number3007702492-2021-00001
Device Sequence Number14361360
Product Code PMX
UDI-Device Identifier03760193182705
UDI-Public03760193182705
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBQF02
Device Catalogue NumberBQF02-US
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KCI PREVENA RESTOR BELLA-FORM INCISION MANAGEMENT
Outcome Attributed to Adverse Event Required Intervention;